# SDR AALA202410311758

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 18,088 hours, 5,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Slide Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE CIDS PANEL SHOWS CHECK SLIDE PRESSURE FOR OVERWING EXIT AIRCRAFT RIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
